MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)

RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)
Model Number 61002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Rxsight received a medwatch report mw5173530 dated 08/04/2025.A patient stated that she had the light adjustable lenses (lals) implanted and her iris changed color from green to blue after light treatments.The patient also stated that she has "extreme pain even when i wear sunglasses".The patient's treating physician indicated to rxsight that the surgery and light treatments were unremarkable.The patient's visual acuity was excellent, 20/20 or 20/25 uncorrected distance visual acuity (ucdva) and j1 or j2 uncorrected near visual acuity (ucnva).Sometime after the 2nd lock-in treatment, the patient stated that her eye color changed from green to blue.The treating physician confirmed that the eye color is blue and concentrically uniform 360 degrees.The treating physician rules out iris dystrophy or pigment dispersion syndrome.Lastly, the surgeon does not believe the light treatments are related the patient's complaint.Rxsight had determined that the patient's complaint was not reportable; however, out of an abundance of caution, rxsight is submitting this mdr for review.Furthermore, in the medwatch report mw5173530, the patient/reporter claims that the lens was implanted prior to approval from the fda; this claim is incorrect.Rxsight has multiple controls in place to prevent the shipment of product prior to approval.Per rxsight records, the implant occurred on (b)(6) 2024, and the redundant uv protection (referred to as "active shield" in the medwatch report) was approved by the fda as part of p160055/s015 on april 20, 2021.Therefore, the lens was approved by the fda prior to implantation.
 
Additional Manufacturer Narrative
The device history record for the device in question was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT DELIVERY DEVICE (LDD)
Common Device Name
LIGHT DELIVERY DEVICE (LDD)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key22812042
Report Number3012712027-2025-00283
Device Sequence Number20747496
Product Code PZK
UDI-Device Identifier00818806020029
UDI-Public010081880602002911221031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61002
Device Catalogue Number61002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale